# SDR REXA2021041500093

- Difficulty date: March 9, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Bs 280-333 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED BEYOND LIMITS FS 280-333.  REMOVED LOCATED DRILLED AND INSTALLED STRINGER 26R REMOVED LOCATED AND DRILLED STRINGER 26R SPLICE IAW CRJ 900 SRM 51-42-06/21-001-001- 
A01 AND 51-42-06/21-001-001-A01. REF JOB 81532511 OP 428 FOR STRINGER 26R SPLICE FINAL INSTALL.
